# SDR DALA2025090806620

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 119,754 hours, 17,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: R/R 1L DOOR SLIDE LIGHT ASSY IAW B767-300 WDM 52-73-11. OPS CK GOOD .OK FOR SVC. MEL + PLAC RMVD. (1178304)
